# SDR DHL2001364027

- Difficulty date: November 8, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, GREEN SYS HYD LEVEL LOW LIGHT ILLUM. MAGNETIC INDICATORS & GREEN SYS PRESS INDICATED NORM. DURING DESCENT, GREEN SYS MAGNETIC INDICATOR WENT AMBER WITH PRESS FLUCTUATING. PUMP PRESS LIGHT ILLUM. GREEN SYS PUMPS WERE TURNED ON.  BLUE SYS PUMP WENT AMBER DURING DESCENT, BUT RETURNED TO NORM. EMERG WAS DECLARED. R&R LEAKING SUPPLY LINE AT GREEN SYS RESERVOIR. REPLENISHED GREEN SYS, LEAK AND OPS CHECKED GOOD. R&R AND LEAK CHECKED EMERGENCY EXTENSION FILTERS & RESTORED TO NORMAL CONFIG. R&R AND LEAK CHECKED CASE DRAIN FILTERS.  DURING ENG RUN, NR 1 GREEN HYD PUMP WAS UNABLE TO MAINTAIN SYS PRESS. R&R NR 1 GREEN HYD PUMP IAW MM 29-11-32.  OPS & LEAK CHECKED GOOD.
